Advertisement

Applied Mathematics and Mechanics

, Volume 26, Issue 12, pp 1547–1555 | Cite as

System of coincidence theorems in product topological spaces and applications (I)

  • Xie-ping Ding
Article

Abstract

A new notion of finite continuous topological space (in short, FC-space) with out convexity structure was introduced. A new continuous selection theorem was established in FC-spaces. By applying the continuous selection theorem, some new coincidence theorems for two families of set-valued mappings defined on product space of noncompact FC-spaces are proved under much weak assumptions. These results generalize many known results in recent literature. Some applications will be given in a follow-up paper.

Key words

system of coincidence theorems continuous selection transfer compact open value FC-space 

Chinese Library Classification

O177.92 

Document code

2000 Mathematics Subject Classification

54H25 54C60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    von Neumann J. Über ein ökonomsiches Gleichungssystem und eine Verallgemeinering des Browerschen Fixpunktsatzes [J]. Ergeb Math Kolloq, 1937,8(1): 73–83.Google Scholar
  2. [2]
    Browder F E. Coincidence theorems, minimax theorems, and variational inequalities [J]. Cont-emp Math, 1984,26:67–80.MathSciNetMATHGoogle Scholar
  3. [3]
    Ding Xieping. Coincidence theorems involving composites of acyclic mappings in contractible spaces [J]. Appl Math Lett, 1998,11(2):85–89.Google Scholar
  4. [4]
    Ding Xieping. Coincidence theorems in topological spaces and their applications [J]. Appl Math Lett, 1999,12(7):99–105.MATHGoogle Scholar
  5. [5]
    Ding Xieping. Coincidence theorems and generalized equilibrium in topological spaces [J]. Indian J Pure Appl Math, 1999,30(10):1053–1062.MATHGoogle Scholar
  6. [6]
    Ding Xieping. oincidence theorems involving composites of acyclic mappings and applications]; [J]. Acta Math Sci, 1999,19(1):53–61.MATHGoogle Scholar
  7. [7]
    Ding Xieping. Coincidence theorems with applications to minimax inequalities, section theorem and best approximation in topological spaces [J]. Nonlinear Studies, 2000,7(2):211–225.MATHGoogle Scholar
  8. [8]
    Ding Xieping, Park J Y. Continuous selection theorem, coincidence theorem, and generalized equilibrium in L-convex spaces [J]. Comput Math Appl, 2002,44(1–2):95–103.MathSciNetMATHGoogle Scholar
  9. [9]
    Deguire P, Lassonde M. Familles sélectantes [J]. Topol Methods Nonlinear Anal, 1995,5(2):261–296.MathSciNetMATHGoogle Scholar
  10. [10]
    Deguire P, Tan K K, Yuan G X Z. The study of maximal elements, fixed point for L S-majorized mappings and their applications to minimax and variational inequalities in product topological spaces [J]. Nonlinear Anal, 1999,37(7):933–951.MathSciNetMATHGoogle Scholar
  11. [11]
    Ding Xieping. Maximal elements for G B-majorized mappings in product G-convex spaces and applications(II) [J]. Applied Mathematics and Mechanics (English Edition),2003,24(9):1017–1024.MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    Ansari Q H, Idzik A, YAO J C. Coincidence and fixed points with applications [J]. Topol Methods Nonlinear Anal, 2000,15(1):191–202.MathSciNetMATHGoogle Scholar
  13. [13]
    Yu Z T, Lin L J. Continuous selection and fixed point theorems [J]. Nonlinear Anal, 2003,52(2):445–455.MathSciNetMATHGoogle Scholar
  14. [14]
    Lin L J. System of coincidence theorems with applications[J]. J Math Anal Appl,2003,285(2):408–418.MATHGoogle Scholar
  15. [15]
    Ding Xieping. Coincidence theorems for two families of set-valued mappings on product G-convex spaces [J]. J Sichuan Normal Univ,2004,27(2):111–114.MATHGoogle Scholar
  16. [16]
    Ding Xieping. New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements [J]. Indian J Pure Appl Math, 1995,26(1):1–19.MATHGoogle Scholar
  17. [17]
    Park S. Continuous selection theorems in generalized convex spaces [J]. Numer Fund Anal Optim, 1999,20(5/6):567–583.MATHGoogle Scholar
  18. [18]
    Horvath C D. Some results on multivalued mappings and inequalities without convexity [A]. In: Lin B L, Simons S (eds). Nonlinear and Convex Analysis [C]. Marcel Dekker, New York,1987,99–106.Google Scholar
  19. [19]
    Horvath C D. Contractibility and general convexity [J]. J Math Anal Appl, 1991,156(2):341–357.MATHGoogle Scholar
  20. [20]
    Park S, Kim H. Coincidence theorems for admissible multifonctions on generalized convex spaces [J]. J Math Anal Appl,1996,197(1):173–187.MATHGoogle Scholar
  21. [21]
    Park S, Kim H. Foundations of the KKM theory on generalized convex spaces [J]. J Math Anal Appl, 1997,209(2):551–571.MATHGoogle Scholar
  22. [22]
    Tan K K, Zhang X L. Fixed point theorems on G-convex spaces and applications [J]. Nonlinear Fund Anal Appl, 1996,1(1):1–19.MathSciNetGoogle Scholar
  23. [23]
    Tarafdar E. Fixed point theorems in H-spaces and equilibrium points of abstract economies [J]. J Austral Math Soc,(ser A), 1992,53(1):252–260.MathSciNetMATHGoogle Scholar

Copyright information

© Editorial Committee of Appl. Math. Mech. 2005

Authors and Affiliations

  1. 1.College of Mathematics and Software ScienceSichuan Normal UniversityChengduP. R. China

Personalised recommendations